# SDR UALA2010042901435

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 49,272 hours, 13,723 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 22
- Condition: Failed
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF DOES NOT TRANSMIT. REPLACED LEFT TRANSCEIVER AND OPS CHECKED OK.
